# SDR CA060626001

- Difficulty date: June 21, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 50,428 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 66191042
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTON, MAINTENANCE FOUND THE NR 1 LEADING EDGE SLAT ACTUATOR WING RIB ATTACH POINT CRACKED. CRACKED MOUNT SUPPORT REPLACED.
